# SDR AWXA200301173

- Difficulty date: September 25, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202200000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOOR PANEL 151DF.  MAINTENANCE REMOVED DAMAGED FLOOR PANEL; FABRICATED A NEW REPLACEMENT PANEL IAW A320 SRM 53-02-00, PG 231-236, FIG 209.
